# SDR SIMA201118215

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 21,892 hours, 20,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND CARGO DOOR SILL CORRODED.  REMOVED AND REPLACED CARGO SOOR SILL IAW EMBRAER STRUCTURAL REPAIR MANUAL 51-40-02.
